# SDR WRNA201308070011

- Difficulty date: August 2, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N952AR
- Make and model: Doug MD-11F
- Aircraft serial: 48497
- Engine: Pwa PW4460
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, "OIL TEMP HIGH" ANNUNCIATION WITH OIL TEMP ON THE NR 1 ENGINE AT 166 DEGREE C.  REDUCED POWER ON NR 1 IAW THE QRH.  IDLE POWER WAS REQUIRED TO KEEP THE TEMPERATURE FROM EXCEEDING LIMIT.  MAXIMUM OIL TEMPERATURE ACHIEVED 168 DEGREE C.  WITH IDLE POWER, OIL PRESSURE WAS JUST WITHIN LOWER LIMITS.  OIL PRESSURE FOLLOWED THROTTLE MOVEMENT.    NORMAL LANDING WAS MADE.  MAX ALT. FL 250, WX NIGHT VMC NO FACTOR, TIME OIL TEMP IN CAUTION RANGE LESS THAN 5 MINUTES.  NO EMERGENCY DECLARED.  R & R AOC AND HEAT EXCHANGER, CHECKED TEMP SENSOR, MAG PLUGS AND FILTER.  CLEANED LAST CHANCE OIL STRAINER, DRAINED/FILLED ALL OIL FROM OIL SYSTEM, INCLUDING MGB.  VERIFIED THAT FAN DUCTS THAT LEAD COOLING AIR FROM FAN EXHAUST TO AOC ARE FREE OF OBSTRUCTIONS. BORESCOPE INSPECTION OF DE-OILER OUTLET BREATHER TUBE FOR BLOCKAGE AND EXAMINED NR 4 BEARING COMPARTMENT. OIL QTY TRANSMITTER REPLACED.  HIGH POWER RUN CHECKED OUT NORMAL AND CONFIRMED ISSUE IS RESOLVED AND OK FOR SERVICE.
